Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Aug 1, 2008, 3:41 PM EDT for Alger County, Delta County, Marquette County, Michigan. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2008, 3:41 PM EDT (19:41 UTC)
- Expired
- Aug 1, 2008, 4:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
Counties Alger County, MI, Delta County, MI, Marquette County, MI
The radar
The Marquette radar (KMQT), 49 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMQT 011941 SVRMQT MIC003-041-103-012030- /O.NEW.KMQT.SV.W.0049.080801T1941Z-080801T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MARQUETTE MI 341 PM EDT FRI AUG 1 2008 THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MARQUETTE COUNTY IN NORTH CENTRAL UPPER MICHIGAN SOUTHWESTERN ALGER COUNTY IN NORTH CENTRAL UPPER MICHIGAN NORTHERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN * UNTIL 430 PM EDT * AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF K I SAWYER...OR 17 MILES SOUTH OF MARQUETTE. THE STORM WAS MOVING SOUTHEAST AT 26 MILES PER HOUR. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. * SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... CARLSHEND...MCFARLAND...LATHROP...KIVA...DIFFIN...ROCK...TRAUNIK AND TRENARY... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS. EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 4618 8677 4595 8718 4629 8751 4642 8734 TIME...MOT...LOC 1941Z 311DEG 23KT 4629 8732 $$ MRD
2 follow-up statements
000
WWUS53 KMQT 012001
SVSMQT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
401 PM EDT FRI AUG 1 2008
MIC003-041-103-012030-
/O.CON.KMQT.SV.W.0049.000000T0000Z-080801T2030Z/
MARQUETTE MI-ALGER MI-DELTA MI-
401 PM EDT FRI AUG 1 2008
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARQUETTE...SOUTHWESTERN ALGER AND NORTHERN DELTA COUNTIES UNTIL 430
PM EDT...
AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 3 MILES NORTHEAST OF MCFARLAND...OR 24 MILES
SOUTH OF MARQUETTE. THE SEVERE THUNDERSTORM WAS MOVING SOUTHEAST AT
26 MILES PER HOUR. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DIFFIN...ROCK...TRAUNIK AND TRENARY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 4599 8723 4601 8724 4621 8743 4634 8715
4618 8677 4595 8718
TIME...MOT...LOC 2001Z 311DEG 23KT 4621 8718
$$
MRD000 WWUS53 KMQT 012016 SVSMQT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 416 PM EDT FRI AUG 1 2008 MIC003-041-103-012026- /O.CAN.KMQT.SV.W.0049.000000T0000Z-080801T2030Z/ MARQUETTE MI-ALGER MI-DELTA MI- 416 PM EDT FRI AUG 1 2008 ...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN MARQUETTE...SOUTHWESTERN ALGER AND NORTHERN DELTA COUNTIES... DOPPLER RADAR INDICATED THAT THE STORM HAS WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST WARNINGS AND FORECASTS. $$ MRD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:15 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 1, 2:15 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MARQUETTE MI 215 PM EDT FRI AUG 1 2008 UPDATED FOR 18Z AVIATION DISCUSSION .UPDATE... WV IMAGERY AND RUC ANALYSIS INDICATED A SHORTWAVE TROUGH MOVING THROUGH UPPER MI THAT HELPED SUPPORT DIMINISHING/WEAKENING AREA OF SHRA/TSRA OVER THE CNTRL CWA. ANOTHER SHRTWV WAS LOCATED JUST NW OF CYQT. THE BEST FORCING WITH THE UPSTREAM SHRTWV SHOULD REMAIN NORTH AND EAST OF LAKE SUPERIOR. HOWEVER...SFC HEATING WITH TEMPS TO NEAR 80F AND DEWPOINTS IN THE UPPER 50S...WITH MLCAPE VALUES TO AROUND 1000 J/KG ...EXPECT ISOLD SHRA/TSRA TO REDEVELOP...ESPECIALLY ALONG LAKE BREEZE BOUNDARIES IN THE ERN CWA. 0-6 KM SHEAR VALUES AROUND 40 KT COULD ALSO SUPPORT ISOLD STRONG STORMS WITH SMALL HAIL AND 40 MPH WINDS. ONLY MINOR ADJUSTMENTS WERE MADE TO GOING GRIDS/FCST. .DISCUSSION... UPPER AIR PATTERN CONSISTS OF A 500 MB RIDGE ACROSS THE WESTERN HALF OF THE U.S. WITH TROUGHING OVER THE EAST AND PACIFIC NW. THERE IS A SHORTWAVE ACROSS THE ARROWHEAD OF MN AND THIS HAS BEEN KICKING OFF SOME SHOWERS AND THUNDERSTORMS THIS EVENING OVER MN. THIS SHORTWAVE WILL CONTINUE TO DIG SE AND AFFECT THE CWA TODAY WITH UPPER LEVEL RIDGING THEN BUILDING IN TONIGHT AND SAT BEFORE THE NAM SHOWS A SHORTWAVE TOPPING AND MOVING THROUGH THE RIDGE SAT NIGHT. NAM SHOWS SOME WEAK 850-500 MB Q-VECTOR CONVERGENCE ALONG WITH MARGINAL DEEP MOISTURE TODAY MOVING ACROSS THE AREA. GFS IS THE SAME WAY. WILL CUT POPS BACK TO SLIGHT CHANCE THIS MORNING. AS THIS AFTERNOON COMES...POSSIBILITY OF SOME LAKE BREEZES WILL HELP TO KICK OFF SOME THUNDERSTORMS AND WILL GO CHANCE POPS IN THE LAKE BREEZE PRONE CONVERGENCE AREAS ACROSS THE CENTRAL CWA. OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST TEMPERATURE WISE EXCEPT WARMED THEM UP A BIT SUN NIGHT IN DOWNSLOPE AREAS NEAR THE LAKESHORE TO 70 DEGREES OR SO. REMOVED POPS FROM SAT NIGHT AS GFS...NAM AND ECMWF ARE DRY AND THAT CONTINUED TO LOOK GOOD WITH 500 MB RIDGING IN CONTROL. WOULD NOT BE SURPRISED TO SEE SUNDAY DRY AS WELL...BUT CONFIDENCE IS LOW ENOUGH NOT TO REMOVE SLIGHT CHANCE POPS ACROSS THE WEST HALF FOR NOW. TEMPERATURES WILL CONTINUE TO BE SLIGHTLY ABOVE NORMAL. && .AVIATION (FOR THE 18Z TAF ISSUANCE)... A SHORTWAVE TROUGH BRUSHING LAKE SUPERIOR COMBINED WITH UNSTABLE AIR OVER CNTRL UPPER MI WILL RESULT IN SCT/ISOLD TSRA...WHICH COULD AFFECT KSAW THROUGH MID AFTERNOON. STABLE FLOW OFF OF LAKE SUPERIOR WILL REDUCE CHANCES FOR ANY TSRA. COOLER MORE STABLE AIR WILL MOVE IN THIS EVENING WITH MAINLY VFR CONDITIONS. THERE IS THE POTENTIAL FOR LOWER MVFR OR IFR CIGS AT KSAW WITH UPSLOPE MOIST NRLY LOW LEVEL FLOW DEVELOPING. ANY LOWER CLOUDS ARE EXPECTED TO LIFT BY MID MORNING. && .MARINE (FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)... HIGH PRESSURE WILL GENERALLY BE THE RULE...MINUS A BRIEF DISRUPTION BY A TROUGH CROSSING OVER THE AREA TONIGHT WITH WINDS GETTING UP TO 20KT. THE MAIN WEATHER MAKER IS STILL EXPECTED TO BE FOR THE LAST HALF OF THE WEEKEND...AS LOW PRESSURE DEVELOPS ACROSS THE NORTHERN PLAINS SATURDAY...BRINGING A TROUGH TO WESTERN LAKE SUPERIOR BY EARLY MONDAY AFTERNOON...AND TO THE LOWER GREAT LAKES BY TUESDAY MORNING. HIGH PRESSURE WILL THEN FILTER INTO THE AREA FROM THE NORTHERN PLAINS. && .MQT WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...JLB DISCUSSION...GM AVIATION...KF MARINE...KF
Hazardous weather outlook, Aug 1, 5:13 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 513 AM EDT FRI AUG 1 2008 MIZ001>007-009>014-084-085-021200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN UPPER MICHIGAN TODAY. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL UPPER MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY OVER WESTERN UPPER MICHIGAN...AND SUNDAY NIGHT THROUGH TUESDAY OVER ALL OF WEST AND CENTRAL UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-021200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 513 AM EDT FRI AUG 1 2008 /413 AM CDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS ALL OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR SUNDAY...AND ACROSS ALL OF LAKE SUPERIOR SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-250-021200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 513 AM EDT FRI AUG 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MICHELS
In the hours before
Special weather statement, Aug 1, 1:42 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 142 PM EDT FRI AUG 1 2008 MIZ005-011-011830- DICKINSON-MARQUETTE- 142 PM EDT FRI AUG 1 2008 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND MARQUETTE COUNTIES UNTIL 230 PM EDT/130 PM CDT/... AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WITCH LAKE...OR 20 MILES SOUTHWEST OF ISHPEMING. THIS STORM WAS MOVING SOUTHEAST AT 18 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... REPUBLIC. WITCH LAKE. BIG BASS LAKE. RALPH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. SRF
Local storm report, Aug 1, 2:58 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
258 PM EDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL ARNOLD 46.05N 87.48W
08/01/2008 E0.88 INCH MARQUETTE MI PUBLIC
&&
MRCLocal storm report, Aug 1, 3:18 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
318 PM EDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG CORNELL 45.90N 87.23W
08/01/2008 DELTA MI TRAINED SPOTTER
6 INCH DIAMETER TREES DOWN AND PENNY SIZE HAIL
0302 PM TSTM WND DMG CORNELL 45.90N 87.23W
08/01/2008 DELTA MI TRAINED SPOTTER
LARGE BRANCHES DOWN
&&
MRCLocal storm report, Aug 1, 3:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
322 PM EDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL WALLACE 45.33N 87.62W
08/01/2008 E0.88 INCH MENOMINEE MI TRAINED SPOTTER
&&
MZLocal storm report, Aug 1, 3:39 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
339 PM EDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 10 N MENOMINEE 45.27N 87.62W
08/01/2008 E2.00 INCH MENOMINEE MI COUNTY OFFICIAL
&&
MRCThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:30 AM EDT | Special Marine Warning | MQT | 75 min | |
| Aug 1, 2:02 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 58 min |
| Aug 1, 2:09 PM EDT | Severe Thunderstorm Warning | MQT | Dickinson, Marquette | 66 min |
| Aug 1, 2:25 PM EDT | Special Marine Warning | MQT | 65 min | |
| Aug 1, 2:35 PM EDT | Severe Thunderstorm Warning | MQT | Menominee | 55 min |
| Aug 1, 2:43 PM EDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 62 min |
| Aug 1, 2:55 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Aug 1, 2:58 PM EDT | Tornado Warning | MQT | Delta | 47 min |
| Aug 1, 3:08 PM EDT | Special Marine Warning | MQT | 82 min | |
| Aug 1, 3:15 PM EDT | Special Marine Warning | MQT | 60 min | |
| Aug 1, 3:20 PM EDT | Severe Thunderstorm Warning | MQT | Delta | 40 min |
| Aug 1, 4:07 PM EDT | Special Marine Warning | MQT | 38 min | |
| Aug 1, 4:50 PM EDT | Special Marine Warning | MQT | 55 min | |
| Aug 1, 4:56 PM EDT | Special Marine Warning | MQT | 64 min | |
| Aug 1, 5:45 PM EDT | Special Marine Warning | MQT | 45 min | |
| Aug 1, 5:47 PM EDT | Severe Thunderstorm Warning | MQT | Delta, Menominee | 28 min |
| Aug 1, 6:02 PM EDT | Areal Flood Advisory | MQT | Delta | 58 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.